# SDR SWAA0266020120084

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,486 hours, 36,479 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: M270
- Condition: Faulty
- Location: Fire Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATION.  DECLARED EMERGENCY.   R & R THE ELEMENT IAW AMM.
